# SDR USAA2014062000015

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 1,502 hours, 555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: 0882
- Condition: Low Pressure
- Location: L4 Door
- Part time: 1,506 hours, 556 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL CAUTION MSG CHECK DOOR PRESS 4L.  FOUND 4L DOOR ASSIST LOW.  SERVICED TO GREEN IAW AMM TASK 52-10-00-614-001.
